# SDR 9807656729

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, WHILE IN REVERSE THRUST, THE NR 3 ENGINE EXPERIENCED A MINOR COMPRESSOR STALL.  EGT REACHED MAXIMUM OF 740C BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
